Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Inequality for R/X̄ and an Application to Variables Sampling

R. L. Kirkpatrick
The American Statistician
Vol. 22, No. 2 (Apr., 1968), pp. 29-30
DOI: 10.2307/2681988
Stable URL: http://www.jstor.org/stable/2681988
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30